Browse Title Index

Issue Title
Volume 3, Issue 2 (1996) (The Foata Festschrift volume) A Bijective Proof of the Hook-content Formula Abstract   PDF
Christian Krattenthaler
Volume 5 (1998) A Binomial Coefficient Identity Associated to a Conjecture of Beukers Abstract   PDF
Scott Ahlgren, Shalosh B. Ekhad, Ken Ono, Doron Zeilberger
Volume 11, Issue 1 (2004) A Binomial Coefficient Identity Associated with Beukers' Conjecture on Apéry numbers Abstract   PDF
Wenchang Chu
Volume 20, Issue 4 (2013) A Bipartite Graph with Non-Unimodal Independent Set Sequence Abstract   PDF   COMMENT
Arnab Bhattacharyya, Jeff Kahn
Volume 14 (2007) A Bound for Size Ramsey Numbers of Multi-partite Graphs Abstract   PDF
Yuqin Sun, Yusheng Li
Volume 24, Issue 2 (2017) A Bound on Partitioning Clusters Abstract   PDF
Daniel Kane, Terence Tao
Volume 20, Issue 3 (2013) A Bound on Permutation Codes Abstract   PDF
Jürgen Bierbrauer, Klaus Metsch
Volume 25, Issue 1 (2018) A Brooks Type Theorem for the Maximum Local Edge Connectivity Abstract   PDF
Michael Stiebitz, Bjarne Toft
Volume 22, Issue 4 (2015) A Cambrian Framework for the Oriented Cycle Abstract   PDF
Nathan Reading, David E Speyer
Volume 11, Issue 1 (2004) A Card Shuffling Analysis of Deformations of the Plancherel Measure of the Symmetric Group Abstract   PDF
Jason Fulman
Volume 18, Issue 1 (2011) A Census of Vertices by Generations in Regular Tessellations of the Plane Abstract   PDF   ADDENDUM
Alice Paul, Nicholas Pippenger
Volume 15 (2008) A Character on the Quasi-Symmetric Functions coming from Multiple Zeta Values Abstract   PDF
Michael E. Hoffman
Volume 21, Issue 3 (2014) A Characteristic Factor for the 3-Term IP Roth Theorem in $\mathbb{Z}_3^\mathbb{N}$ Abstract   PDF
Randall McCutcheon, Alistair Windsor
Volume 14 (2007) A Characterization for Sparse $\varepsilon$-Regular Pairs Abstract   PDF
Stefanie Gerke, Angelika Steger
Volume 14 (2007) A Characterization of Balanced Episturmian Sequences Abstract   PDF
Geneviève Paquin, Laurent Vuillon
Volume 20, Issue 3 (2013) A Characterization of Graphs by Codes from their Incidence Matrices Abstract   PDF
Peter Dankelmann, Jennifer D. Key, Bernardo G. Rodrigues
Volume 25, Issue 1 (2018) A Characterization of Hermitian Varieties as Codewords Abstract   PDF
Angela Aguglia, Daniele Bartoli, Leo Storme, Zsuzsa Weiner
Volume 22, Issue 1 (2015) A Characterization of the Hermitian Variety in Finite 3-Dimensional Projective Spaces Abstract   PDF
Vito Napolitano
Volume 24, Issue 4 (2017) A Chip-Firing Game on the Product of Two Graphs and the Tropical Picard Group Abstract   PDF
Alexander Lazar
Volume 23, Issue 1 (2016) A Class of Infinite Convex Geometries Abstract   PDF
Kira Adaricheva, J. B. Nation
Volume 25, Issue 1 (2018) A Classification of Motzkin Numbers Modulo 8 Abstract   PDF
Ying Wang, Guoce Xin
Volume 17 (2010) A Classification of Ramanujan Unitary Cayley Graphs Abstract   PDF
Andrew Droll
Volume 14 (2007) A Closed Formula for the Number of Convex Permutominoes Abstract   PDF
Filippo Disanto, Andrea Frosini, Renzo Pinzani, Simone Rinaldi
Volume 6 (1999) A Closer Look at Lattice Points in Rational Simplices Abstract   PDF
Matthias Beck
Volume 15 (2008) A Cluster Expansion Formula ($A_n$ case) Abstract   PDF
Ralf Schiffler
26 - 50 of 3513 Items << < > >>